On the stability of solutions of a class of Hamiltonian systems with small changes of the function $H$
Differencialʹnye uravneniâ, Tome 18 (1982) no. 2, pp. 219-234
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1982_18_2_a4,
author = {N. I. Gavrilov},
title = {On the stability of solutions of a class of {Hamiltonian} systems with small changes of the function $H$},
journal = {Differencialʹnye uravneni\^a},
pages = {219--234},
year = {1982},
volume = {18},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1982_18_2_a4/}
}
TY - JOUR AU - N. I. Gavrilov TI - On the stability of solutions of a class of Hamiltonian systems with small changes of the function $H$ JO - Differencialʹnye uravneniâ PY - 1982 SP - 219 EP - 234 VL - 18 IS - 2 UR - http://geodesic.mathdoc.fr/item/DE_1982_18_2_a4/ LA - ru ID - DE_1982_18_2_a4 ER -
N. I. Gavrilov. On the stability of solutions of a class of Hamiltonian systems with small changes of the function $H$. Differencialʹnye uravneniâ, Tome 18 (1982) no. 2, pp. 219-234. http://geodesic.mathdoc.fr/item/DE_1982_18_2_a4/